# SDR C8GA20070012

- Difficulty date: November 20, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 58,795 hours, 32,127 cycles
- Engine: Pwa JT8D15
- Engine time: 57,428 hours, 45,252 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Helicoil
- Condition: Damaged
- Location: Nr 3 Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT 708 FROM TOL TO MCI - DURING CRUISE OPERATION AT FLT LEVEL 320, THE NR 3 ENGINE LOW OIL PSI LIGHT ILLUMINATED.  OIL QUANTITY WAS OBSERVED TO BE DECREASING FOLLOWED BY A DECREASE IN OIL PSI.  THE NR 3 ENGINE WAS SHUT DOWN AND THE AIRCRAFT DIVERTED TO STL WHERE AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED THAT A FITTING FOR THE OIL FILTER BYPASS SWITCH WAS LEAKING ON THE GEARBOX.  THE GEARBOX HELI COIL WAS REPLACED, OPS AND LEAK CHECK WERE PERFORMED WITH NO DEFECTS.  AIRCRAFT WAS RETURNED TO SERVICE.
